Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hypermaximality of certain operators on Lie groups


Author: I. E. Segal
Journal: Proc. Amer. Math. Soc. 3 (1952), 13-15
MSC: Primary 20.0X
MathSciNet review: 0051240
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Representability of Lie algebras and Lie groups by matrices, Ann. of Math. (2) 38 (1937), no. 2, 526–532. MR 1503351, 10.2307/1968569
  • [2] I. E. Segal, A class of operator algebras which are determined by groups, Duke Math. J. 18 (1951), 221–265. MR 0045133
  • [3] I. M. Singer, Lie algebras of unbounded operators, to appear soon.
  • [4] J. von Neumann, Allgemeine Eigenwerttheorie Hermitescher Funktional-operatoren, Math. Ann. vol. 102 (1929) pp. 49-131.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0051240-5
Article copyright: © Copyright 1952 American Mathematical Society